# SDR JJBA20210822009

- Difficulty date: August 22, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 44,605 hours, 28,232 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER AFT REINFORCING SUPPORT BEAM CRACKED AT FR19 AND STGR 3L. REMOVED BEAM AT FR19, LEFT STRINGER 3. LOCATED, DRILLED, DEBURRED NEW SUPPORT BEAM. TREATED AND PRIMED FASTENER HOLES. INSTALLED PASSENGER DOOR UPPER AFT REINFORCING SUPPORT BEAM. RESTORED EXTERIOR FINISH.
